Post Restylane Complications? (photo)
- Asked by mailwriter in london nw3
- 1 year ago
I had two sets of restylane injections to counteract my eye bags. I have had a mixed set of results. The hollowing has improved but I have become significantly more lined around the outer areas of the eye, and I also have a raised shelf under the right eye, which wasn't there prior to injection. I was hoping to be told that hydralaise would rectify this but instead I am told this is a reaction to the treatment and cannot be reversed, instead over time it might worsen. Can anyone please help!!
Restylane under the eyes
It is very difficult to answer your question without examining you in person, however, what you are describing sounds more like a placement/injection technique issue rather than a "reaction" to the treatment. Hyaluronidase will dissolve the product, but before considering this, ensure you've given the product enough time to settle, swell, and then re-evaluate. A well-trained and experienced provider will help educate you on expectations and what will be the next best step for your specific needs.
Post Restylane Complications?
Its best you follow up with your provider or seek a reputable physician for an in-person evaluation. Hyaluronidase would be a great option to rapidly dissolve and break down the product if it indeed it was bad placement of Restylane
Tear trough correction with Restylane
As mentioned above the treatment is probably is not the cause but the placement of the material. It is hard to tell with out a physical exam. HA around the eyes can also migrate if not placed properly due to action of the orbicularis muscle. Massage may be helpful at times to smooth the irregularities. If no succes Hylaronidase enzyme maybe used to dissolve the HA. Give some time first to let swelling to resolve.
Restylane issues under eyes are fixable with hyaluronidase
I fully agree with Dr. Naficy. This isn't a reaction to the product or the treatment. It has to do with placement of the product. And even in horrible cases where I have seen or read about people actually having reactions to HA fillers, those CAN be fixed with hyaluronidase. Restylane is fixable and dissolvable, period. I might suggest you see another board-certified injector, who has experience with hyaluronidase, for an in-person assessment, but the issues, as far as I'm concerned, are easily fixable with hyaluronidase.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.